# SDR 9721136603

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747151
- Aircraft serial: 23818
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

WHILE CLIMBING FROM FL330, THE NR 4 ENGINE PARAMETERS BEGAN TO FLUCTUATE AND WOULD NOT RESPOND TO POWER LEVER INPUTS.  THE ENGINE WAS SHUT DOWN.  THE ENGINE RESTARTED AT FL290 WITH ALL INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO NRT, DUMPED FUEL, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE INLET AND EXHAUST, CHIP DETECTORS, AND FUEL PUMP PRESSURE ALL WITH NO TROUBLE FOUND.  THE TT2 SENSOR WAS REPLACED AND ALL INDICATIONS WERE NORMAL DURING ENGINE RUN.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
